# SDR CA061219029

- Difficulty date: December 10, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 27,561 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT OBSERVED ENGINE NR 1 FUEL FILTER DE-ICING WARNING LIGHT ILLUMINATED IN CRUISE FLIGHT. SHORTLY AFTER APPLYING FUEL HEAT, ENGINE NR 1 QUIT.  PILOT FEATHERED PROPELLER AND LANDED UNEVENTFUL. MAINT REMOVED ENGINE NR 1 LOW PRESSURE FUEL FILTER AND FOUND A LACK OF FUEL. MAINT THEN DRAINED CONTENTS OF NR 1 FUEL COLLECTOR TANK INTO A BUCKET AND OBSERVED .5 LITER OF WATER PRESENT IN FUEL. MAINT FILLED AND DRAINED TANK 3 MORE TIMES TO ENSURE ALL WATER CONTAMINATION HAD BEEN REMOVED. NR 1 ENGINE FUEL SYS WAS RESTORED IAW MM. ENGINE WAS RUN AND TESTED SERVICEABLE. MAINT CHECKED FOR WATER CONTAMINATION IN THE LT WING SUMP, RT WING SUMP AND NR 2 FUEL COLLECTOR TANK AND FOUND NO EVIDENCE OF WATER. OPERATOR CHECKED
